# SDR CALA2025122412397

- Difficulty date: December 21, 2025
- Submitted: December 24, 2025
- Operation: Air carrier
- Aircraft: N17753
- Make and model: Boeing 737724
- Aircraft serial: 30463
- Aircraft time: 70,324 hours, 27,487 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Tube
- Part number: 0851HT1
- Part serial: 406751
- Condition: Faulted
- Location: Zone 100
- Part time: 11,554 hours, 4,612 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CAPT PITOT LIGHT ON,  LIGHT WITH ASSOCIATED TRIPPED C/B.   REMOVED AND REPLACED CAPT PITOT PROBE IAW AMM 34-11-01. OPS CHECKED GOOD. BREAKER REMAINS IN. REFER TO LOG 7349998 FOR LT PITOT SYSTEM LEAK TEST IAW AMM 34-11-00-790-810.
